Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Results 1 to 4 of 4

Thread: lump on my glut

  1. #1

    Default lump on my glut

    i started using testosterone enanthate 250mg twice a week in a cycle of 16 weeks, in week 8th now and just noticed a lump at the injection site. i have been using a 23g needle 1 inch. should i up the arimidex dose?? or is there some better way??

  2. #2

    Default

    You have a small abscess. Basically, you didn't inject deep enough into the muscle so there's a pool of oil floating ontop of the muscle after the injection. It's not a big deal. It should go away in a few days.

    If it doesn't go away in a week, go to a medicenter because you will need to have it drained.
    Trevor Kouritzin RHN, B.ENG
    Human Nutrition masters student
    Pro bodybuilder, International model
    Evolutionary Radio podcast host

    TrevorDietCoach.com
    Instagram.com/TrevorKouritzin

    For training inquires please send me a private message or email [email protected]

  3. #3
    Join Date
    Feb 2013
    Posts
    1,688

    Default

    stop injecting that spot for a while.

  4. Default

    Are you rotating injection sites?

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •